# SDR AALA20151113009

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 51,479 hours, 24,882 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB CTR TANK LOW FUEL PRESS LIGHT ILLUMINATED.  CREW CONFIRMED CTR TANK NOT FEEDING.  FOUND UFI FAULTED AFT CTR PUMP, TROUBLE SHOT IAW AMM 28-20-28.  PLACARD APPLIED. FURTHER TROUBLESHOOTING FOUND NO FAULTS ON UFIS.  PERFORMED OPERATIONAL TEST OF CTR TANK LOW PRESS INDICATION IAW AMM 28-41-00-501.  SYS CHECKED NORMAL.
